# SDR DALA2017080105820

- Difficulty date: January 31, 2016
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 59,779 hours, 27,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BETWEEN STRINGERS 41 AND 43 LEFT, FRAME 56 AND 57, 3 SPOTS.  REMOVED AREA OF CORROSION IAW SRM 51-73-00.
